# SDR YENA2025090900920

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09315
- Aircraft time: 18,461 hours, 4,998 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,506 hours, 4,505 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 10209261
- Part serial: LSGCAK5268
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 13,676 hours, 5,984 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1918, POS-JFK. (ETOPS) "DURING DESCENT INTO JFK ENG 1 COMPRESSOR VANE FAULT ECAM CAME ON THEN OFF TWICE. AFTER 2ND TIME STAYED OFF FOR DURATION OF FLIGHT; REMOVED AND REPLACED HPC STATOR VANE ACTUATOR (PRIMARY) AS PER AMM 75-31-02. OPS CHK GOOD, LEAK CHK GOOD. A/C OK FOR SVC.
